Missouri, 2005Lightning Strike in Missouri, June 6, 2005
June 6, 2005 · NWS LSX · 1 event in 1 county or zone
1 lightning, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 6, 2:00 AM CST, 0 minutes earlier.
Area forecast discussion, Jun 6, 2:00 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
300 AM CDT MON JUN 6 2005
.DISCUSSION...
WK FRONTAL SYSTEM SWEPT EAST LOWERING THE DWPTS OVR NRN HALF OF OUR
WARNING AREA. HWVR ITS JUNE AND MSTR IS ALREADY RETURNING TO OUR
SW. VRY UNSTABLE AMS OVR OK AND GOOD DIVERGENCE OVHD AND TSTMS FRMG
ON THE LOW LVL THETA-E RDG IN NRN OK. RUC ALLOWS THAT TO MOVE NEWD
INTO SWRN MO THIS MRNG WITH SOME INSTABILITY RETURNING TO SRN MO
THIS AFTN HAVE FCST LOW POPS IN SRN MO THIS AFTN AND EVE. CIRRUS
SHIELD FROM OK PCPN MAY ALSO KNOCK THE EDGE OFF THE HEAT A TAD
TODAY SO HAVE LOWERED THEM A COUPLE OF DEGREES TODAY.
IN THE LONGER RANGE A MAJOR L/W TROUGH DEVELOPS OVER THE ROCKIES
THIS WEEKEND. THIS WILL ALLOW THE GULF TO OPEN UP BETTER AND
EVERY LITTLE WIGGLE WILL SET UP TSTMS WITH LOTS OF NEW STORMS
INTERACTING WITH EACH OTHER. WE DONT USUALLY MAKE CHANGES IN THE
LONG RANGE FCST BUT RAIN LOOKS SUBSTANTIALLY MORE LIKELY BY THE
WEEKEND.
&&
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
PEDIGO
Hazardous weather outlook, Jun 5, 6:39 PM CST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT SUN JUN 5 2005
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-061100-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL-
COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-MARION IL-
MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-
PIKE IL-RALLS-RANDOLPH IL-SHELBY-ST CHARLES-ST CLAIR IL-ST FRANCOIS-
ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
739 PM CDT SUN JUN 5 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST AND CENTRAL
MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ADDITIONALLY...THERE IS THE CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT
THROUGH FRIDAY NIGHT AS A STATIONARY FRONT LIES TO THE WEST OF
THE AREA AND PROVIDES THE FOCUS FOR SCATTERED SHOWERS
AND THUNDERSTORMS THROUGH THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.
MOZ084-085-099-061100-
IRON-MADISON-REYNOLDS-
739 PM CDT SUN JUN 5 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MISSOURI.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS ON MONDAY. HOWEVER...
NONE ARE EXPECTED TO REACH SEVERE CRITERIA. ADDITIONALLY...THERE IS
THE CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT AS A STATIONARY
FRONT LIES TO THE WEST OF THE AREA AND PROVIDES THE FOCUS FOR
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT.
BYRD
Lightning, Boone
- When
- June 6, 2:00 AM CST
- Where
- Boone County, Columbia
- Property damage
- $30,000
- Reported by
- NEWSPAPER
- Coordinates
- 38.991, -92.310 (the zone’s center; the record gives no point)
An early morning lighting strike started a fire at a home on Glenn Wesley Court resulting in at least $30,000 in damage.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, June 6, 20051 death · 1 event
- Heat in Missouri, June 6, 20051 death · 1 event
- Flash Flooding and Hail in Montana, June 6 to 7, 2005$847,000 · 1.5 in hail · 30 events
- Hail and Damaging Winds in Maryland, June 6 to 7, 20051 injured · $560,000 · 1 in hail · 21 events
- Hail and Damaging Wind in New Mexico, June 6, 2005$1.6 million · 4.5 in hail · 4 events
- Hail and Damaging Winds in Nebraska, June 6, 2005$820,000 · 2.5 in hail · 12 events
- Flood and Hail in Georgia, June 6, 20051 injured · $257,000 · 1.75 in hail · 23 events
- Tornado and Hail in Texas, June 6, 2005$285,000 · F1 · 2 events
- Lightning Strike in Pennsylvania, June 6, 2005$750,000 · 1 event
- Tornadoes and Hail in Nebraska, June 6, 2005$40,000 · F1 · 25 events
- Hail and Damaging Winds in Virginia, June 6, 2005$250,000 · 63 kt wind · 8 events
- Lightning Strikes in Pennsylvania, June 6, 2005$250,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452630.